Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 4, 2011Emanuel County, Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 5:24 PM EDT for Emanuel County, Jefferson County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 5:24 PM EDT (21:24 UTC)
Expired
Jul 4, 2011, 6:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

Counties Emanuel County, GA, Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WWUS82 KFFC 042124
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT MON JUL 4 2011

GAZ076-086-042200-
524 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 600 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STAPLETON TO SUMMERTOWN...MOVING EAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS EMANUEL AND JEFFERSON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...BLUNDALE...
STAPLETONS CROSSROADS...WADLEY...STAPLETON...BARTOW...AVERA...
MOXLEY...SUMMERTOWN...LOUISVILLE...COLEMANS LAKE...THREE POINTS...
WRENS...STELLAVILLE AND MATTHEWS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8231 3292 8251 3295 8254 3318 8258
      3332 8239 3332 8234 3327 8226 3318 8228
      3316 8226 3304 8228 3293 8227 3284 8231
      3281 8222 3282 8215 3276 8211
TIME...MOT...LOC 2124Z 223DEG 9KT 3323 8244 3301 8247
          3273 8229

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 4, 3:20 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUL 4 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND
INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE
THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE
INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS
ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN
EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO
LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED
ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR
CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS
UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE
OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN
CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI
VALLEYS.

SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE
ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION
THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION
ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE
ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH
NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY
TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT
ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH
CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT
CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN
PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY
WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL
SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE
LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO
REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE
MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS
WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING.

TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL
MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE
100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS
PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO
LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS.

.LONG TERM /THURSDAY THROUGH MONDAY/...

WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE
WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND
ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF
THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN
THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT
SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN
INCREASE IN TEMPS.

TDP

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES
HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS.
CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN
AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE
WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO
40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION
SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY
AFTERNOON AS WELL.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  70  93 /  40  50  30  50
ATLANTA         73  91  73  92 /  40  50  40  40
BLAIRSVILLE     65  85  66  84 /  40  60  40  50
CARTERSVILLE    70  91  67  93 /  40  60  40  50
COLUMBUS        73  95  72  94 /  30  40  30  30
GAINESVILLE     72  91  72  90 /  40  60  50  50
MACON           72  95  71  95 /  30  40  30  30
ROME            71  92  69  93 /  40  60  40  50
PEACHTREE CITY  70  92  69  92 /  40  50  30  40
VIDALIA         72  95  74  94 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT MON JUL 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
941 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40
MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER
LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A
SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A
FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL
GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME
SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 4, 4:44 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             6 N COMER               34.15N 83.13W
07/04/2011  E1.25 INCH       MADISON            GA   COCORAHS

            ALSO WINDS ESTIMATED 50-60MPH.

&&

TDP
Special weather statement, Jul 4, 4:55 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT MON JUL 4 2011

GAZ032-042130-
455 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COBB COUNTY
UNTIL 530 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARIETTA...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB COUNTY...INCLUDING AREAS AROUND
MARIETTA...WHITE WATER PARK...SANDY PLAINS...DOBBINS AIR RESERVE BASE
AND MOUNT BETHEL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3404 8441 3398 8438 3395 8440 3392 8444
      3389 8444 3387 8446 3392 8464 3400 8464
TIME...MOT...LOC 2055Z 275DEG 14KT 3396 8455
Special weather statement, Jul 4, 4:57 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUL 4 2011

GAZ046-048-057>059-042130-
457 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
ROCKDALE...NEWTON...BUTTS...HENRY AND JASPER COUNTIES UNTIL 530 PM
EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK HILL...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS ROCKDALE...NEWTON...BUTTS...HENRY AND JASPER
COUNTIES...INCLUDING AREAS AROUND OAK HILL...MAGNET...OLA...ALMON...
FINCHERVILLE...PORTERDALE...OXFORD...COVINGTON...ROCKY PLAINS...
WORTHVILLE...STARRSVILLE...STEWART...CALVIN...EUDORA AND TURTLE COVE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3362 8405 3362 8369 3361 8370 3360 8368
      3359 8369 3357 8368 3353 8368 3350 8364
      3329 8370 3346 8410
TIME...MOT...LOC 2057Z 286DEG 17KT 3352 8397
Special weather statement, Jul 4, 4:58 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON JUL 4 2011

GAZ006-008-042130-
458 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN UNION AND
FANNIN COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCCAYSVILLE-COPPERHILL...MOVING SOUTHEAST AT
30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS UNION AND FANNIN COUNTIES...INCLUDING AREAS
AROUND EPWORTH...MCCAYSVILLE-COPPERHILL...MINERAL BLUFF...
MORGANTON...LOVING...NOTTELY DAM...HEMP...HURST...IVY LOG...JONES
CREEK AND BLAIRSVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3499 8394 3497 8394 3495 8392 3492 8391
      3474 8401 3492 8446 3500 8443
TIME...MOT...LOC 2059Z 294DEG 26KT 3497 8431
Special weather statement, Jul 4, 5:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUL 4 2011

GAZ004-005-042145-
515 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 545 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY FACE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MILL CREEK...ROCKY FACE...TUNNEL
HILL...DALTON...DAWNVILLE...CHATSWORTH AND NORTH GEORGIA SPEEDWAY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3481 8476 3462 8478 3477 8514 3482 8509
      3482 8506 3485 8506 3487 8505 3488 8501
      3490 8502 3491 8501
TIME...MOT...LOC 2115Z 307DEG 22KT 3478 8498
Special weather statement, Jul 4, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT MON JUL 4 2011

GAZ076-086-042200-
524 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 600 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STAPLETON TO SUMMERTOWN...MOVING EAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS EMANUEL AND JEFFERSON COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...BLUNDALE...
STAPLETONS CROSSROADS...WADLEY...STAPLETON...BARTOW...AVERA...
MOXLEY...SUMMERTOWN...LOUISVILLE...COLEMANS LAKE...THREE POINTS...
WRENS...STELLAVILLE AND MATTHEWS. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8231 3292 8251 3295 8254 3318 8258
      3332 8239 3332 8234 3327 8226 3318 8228
      3316 8226 3304 8228 3293 8227 3284 8231
      3281 8222 3282 8215 3276 8211
TIME...MOT...LOC 2124Z 223DEG 9KT 3323 8244 3301 8247
          3273 8229

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:43 AM EDTSpecial Weather StatementFFCStewart32 min
Jul 4, 12:45 PM EDTSpecial Weather StatementFFCLumpkin, White45 min
Jul 4, 1:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 4, 1:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 4, 1:54 PM EDTSpecial Weather StatementFFCMonroe36 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCFulton46 min
Jul 4, 2:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett43 min
Jul 4, 2:26 PM EDTSevere Thunderstorm WarningFFCTowns34 min
Jul 4, 2:30 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 4, 2:32 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 4, 2:45 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett30 min
Jul 4, 2:48 PM EDTSpecial Weather StatementFFCCarroll42 min
Jul 4, 2:58 PM EDTSpecial Weather StatementFFCClarke, Oconee32 min
Jul 4, 3:01 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more44 min
Jul 4, 3:11 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 4, 3:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jul 4, 3:22 PM EDTSpecial Weather StatementFFCMurray, Whitfield23 min
Jul 4, 3:34 PM EDTSpecial Weather StatementFFCHeard26 min
Jul 4, 3:39 PM EDTSpecial Weather StatementFFCMorgan, Oglethorpe36 min
Jul 4, 3:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCRockdale, Walton44 min
Jul 4, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette42 min
Jul 4, 3:53 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson37 min
Jul 4, 4:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 4, 4:19 PM EDTSpecial Weather StatementFFCGreene, Taliaferro26 min
Jul 4, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 4, 4:36 PM EDTSpecial Weather StatementFFCWalton24 min
Jul 4, 4:44 PM EDTSevere Thunderstorm WarningFFCWilkes31 min
Jul 4, 4:55 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 4, 4:57 PM EDTSpecial Weather StatementFFCNewton33 min
Jul 4, 4:58 PM EDTSpecial Weather StatementFFCFannin, Union32 min
Jul 4, 5:08 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
Jul 4, 5:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jul 4, 5:23 PM EDTSevere Thunderstorm WarningFFCFannin, Union37 min
Jul 4, 5:28 PM EDTSpecial Weather StatementFFCBartow, Floyd32 min
Jul 4, 5:53 PM EDTSpecial Weather StatementFFCBartow37 min
Jul 4, 5:54 PM EDTSpecial Weather StatementFFCDeKalb51 min
Jul 4, 5:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union31 min
Jul 4, 6:02 PM EDTSpecial Weather StatementFFCLaurens, Treutlen43 min
Jul 4, 6:18 PM EDTSpecial Weather StatementFFCCherokee, Paulding27 min
Jul 4, 6:31 PM EDTSpecial Weather StatementFFCForsyth, Lumpkin, White29 min
Jul 4, 6:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 4, 6:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jul 4, 6:49 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 4, 7:03 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin, White27 min
Jul 4, 7:13 PM EDTSpecial Weather StatementFFCBartow, Gordon, Paulding32 min
Jul 4, 7:15 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker30 min
Jul 4, 7:16 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 4, 7:45 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Haralson, Paulding, Polk45 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.